<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-2205</article-id>
      <title-group>
        <article-title>New results in fuzzy soft bitopological spaces via (1,2)-fuzzy soft pre-open sets </article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Al-Abayechib</surname>
            <given-names>Ameer</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Computer Science and Mathematics, University of Kufa, Najaf, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Al-Janabi</surname>
            <given-names>Haneen</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Computer Science and Mathematics, University of Kufa, Najaf, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Alkhayyat</surname>
            <given-names>Heyam Kh. Hassan</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Computer Science and Mathematics, University of Kufa, Najaf, Iraq</aff>
        </contrib>
      </contrib-group>
      <volume>28</volume>
      <issue>3-B</issue>
      <fpage>1161</fpage>
      <lpage>1172</lpage>
      <pub-date date-type="pub">
        <day>08</day>
        <month>05</month>
        <year>2025</year>
      </pub-date>
      <abstract>
        <p>Makherjee and Park [1] introduced and studied a notion for a fuzzy soft bitopological space. This article introduce notions for fuzzy soft pre-open (closed) set of fuzzy soft bitopological space and studied their basic properties. we use these notions to characterize fundamental concepts of fuzzy soft bitopological spaces such as fuzzy soft pre-closures and fuzzy soft pre-interior of a fuzzy soft bitopological space and prove some of their axioms. Through the use of a notion for soft quasi coincidence, as well as we characterized the concept for a fuzzy soft quasi pre-separation axioms of bitopological space pre- Ti (i = 0, 1, 2) of bitopological space and prove some theorems related to the relation between them. </p>
      </abstract>
      <kwd-group>
        <kwd>Fuzzy soft bitopological spaces</kwd>
        <kwd>Fuzzy soft</kwd>
        <kwd>Fuzzy soft quasi P r-separation axioms</kwd>
        <kwd>(1</kwd>
        <kwd>2)-fuzzy soft</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
